gynecologist-icon
Took meprate for delayed periods
I have delayed periods so I took meprate for 5 days daily . Bleeding starts after 5 days of last dose but bleeding stopped in just 1 day. What are the reasons for this? Can i be pregnant?
5241 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Get a urine pregnancy test and review with report Would like to assess u further for delayed menses for which I would suggest u to contact online through pvt chat or at clinic,the address can be taken from my Facebook page by name of Dr Priyanka Suhag
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

Maximum delay in periods if not pregnant
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.